MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CREATININE

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CREATININE
Catalog Number 03L81-32
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Patient information: no further information is available.
 
Event or Problem Description
The customer reported a false elevated architect creatinine result.Sample (b)(6) generated an initial result of 7.4 mg/dl and repeat generated 0.9 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Review of all complaints associated with the creatinine assay (list number 3l81, lot number 79769un18) and a review for complaint trends for the list number was performed.The review did not identify any trends associated with this issue.Manufacturing documentation for the product was reviewed and did not identify any issues associated with the complaint issue.Additionally, labeling was reviewed and adequately addresses the complaint issue.No systemic issue or deficiency of the architect creatinine assay was identified.

Brand Name
CLINICAL CHEMISTRY CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key7642272
Report Number1628664-2018-00250
Device Sequence Number14044221
Product Code CGX
UDI-Device Identifier00380740005993
UDI-Public00380740005993
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K981799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2019
Device Catalogue Number03L81-32
Device Lot Number79769UN18
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/20/2018
Supplement Date Received by Manufacturer08/30/2018
Initial Report FDA Received Date06/27/2018
Supplement Report FDA Received Date09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 ANALYZER; ARCHITECT C8000 ANALYZER; LIST 01G06, SERIAL (B)(4); LIST 01G06, SERIAL (B)(4)